Affordable Access

Publisher Website

The action of operator semigroups on the topological dual of the Beurling–Björck space

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
339
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2007.06.065
Keywords
  • Beurling–Björck Space
  • W-Tempered Distributions
  • Representation Theorem
  • Admissible Initial Values
  • Gauss–Weierstrass Semigroup
  • Ornstein–Uhlenbeck Semigroup

Abstract

Abstract We investigate the action of a class of operator semigroups on generalized functions of almost exponential growth, proving that these generalized functions are admissible initial conditions for the associated heat equation.

There are no comments yet on this publication. Be the first to share your thoughts.